ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О панцикличности орграфов с большими полустепенями

Дарбинян, С. Х. (1986) О панцикличности орграфов с большими полустепенями. ՀՍՍՀ ԳԱ Զեկույցներ, 83 (3). pp. 99-101. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
4Mb

Item Type:Article
Additional Information:Մեծ կիսաաստիճաններով կողմնորոշված գրաֆների պանցիկլիկության մասին։ On pancyclic digraphs with large indegree and outdegree.
Uncontrolled Keywords:Դարբինյան Ս. Խ., Darbinian S. Kh.
Subjects:Q Science > QA Mathematics
ID Code:5030
Deposited By:NAS Reports
Deposited On:19 Feb 2013 14:24
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page